# SDR DL757952681

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4005178A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, SLAT PANEL WAS FOUND WITH T/E WEDGE DELAMINATED.  WEDGE WAS REPLACED PER SRM 57-43-02.
